HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Institute of Low Temperature Science >
Peer-reviewed Journal Articles, etc >

A semi-analytical solution for the positive degree-day model with stochastic temperature variations

Files in This Item:
Calov_Greve_2005_JGlac.pdf72.4 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/34536

Title: A semi-analytical solution for the positive degree-day model with stochastic temperature variations
Authors: Calov, Reinhard Browse this author
Greve, Ralf Browse this author →KAKEN DB
Keywords: Degree-day model
Melt rate
Ice sheet
Glacier
Issue Date: Jan-2005
Publisher: International Glaciological Society
Journal Title: Journal of Glaciology
Volume: 51
Issue: 172
Start Page: 173
End Page: 175
Publisher DOI: 10.3189/172756505781829601
Description: Correspondence
Rights: © 2005 International Glaciological Society
Relation: http://www.igsoc.org/
Type: article
URI: http://hdl.handle.net/2115/34536
Appears in Collections:低温科学研究所 (Institute of Low Temperature Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: Greve Ralf

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University